# SDR SIMA200929202

- Difficulty date: October 18, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 19,762 hours, 19,413 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 4379, THE CREW REPORTED A FAINT ELECTRICAL ODOR IN THE CABIN AND COCKPIT.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTED GPU, CABIN AND FLIGHT DECK LIGHTING, FLASHLIGHTS AND HOT JUGS.  NO DEFECTS NOTED.  OPERATIONAL CHECKS OF PACKS ARE GOOD IAE AMM 21-20-00.  NO ABNORMAL OR ELECTRICAL SMOKE ODORS NOTED AT ANY TIME.  AIRCRAFT RETURNED TO SERVICE.
